# SDR AALA202402275616

- Difficulty date: February 26, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 42,894 hours, 17,979 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 12527
- Condition: Faulty
- Location: Left
- Part time: 21,193 hours, 90,941 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO:  AFTER ROTATION BOTH PFDS LOST ALL VERTICAL AND LATERAL NAVIGATION; AIRCRAFT RETURN TO AND LANDED SAFELY AT DFW. REMOVED AND REPLACED LEFT (FMC) FLIGHT MANAGEMENT COMPUTER. PER AMM 34-61-02, OPERATIONAL TEST GOOD, NO FAULTS FOUND.
